Jump to content

Reaction to Zinc?


Recommended Posts

I recently had worsened POTS symptoms after taking supplemental Zinc low dose.  Had increased HR, shaking chills, dizziness, nausea, diarrhea, brain fog, etc.. lasted 7 days.  Anyone else had that happen?  Also happened when I took zithromax a couple of years ago. My doc does not know much about it. Thanks!

Link to comment
Share on other sites

  • 2 weeks later...

I'm not sure about zinc but I have weird reactions to vitamins, supplements, etc. Vitamin C at low dose makes me extremely ill and worsens everything. B12 and other B vitamins make me extremely tired. Iron makes me sleep all the time. And coq10 makes me quite sick. Yet no side effects with IVIG... Sorry no real answer on the zinc but I have quite bizarre reactions to things that seem quite normal to most people. Vitamin C is by far the worse for me personally when supplemented and also makes my dysautonomia worse. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...